MathSciNet Relay Station
MathSciNet bibliographic data
MR1476054 58F11 (53C35 57S30 58F17)
Hersonsky, Sa'ar; Paulin, Frédéric On the rigidity of discrete isometry groups of negatively curved spaces. Comment. Math. Helv. 72 (1997), no. 3, 349–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement